System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Differential Inclusions Control and Optimization}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 40 ( spośród około 60645 )
Z frazy usunięto: : :

Strona: 1[2] [3] [4] Następna
[1] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2018, Vol. 38, no. 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5765] [data modyf: 08-11-2018 14:16]

[2] On properties of set-valued integrals driven by martingales and set-valued stochastic equations / Wojciech Lassota, Mariusz Michta // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2018, Vol. 38, no. 1-2, s. 87--111, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: set-valued function, set-valued stochastic differential equation, set-valued stochastic integral
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmdico.1203
[AWCZ-23276] [data modyf: 08-11-2018 14:12]

[3] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2017, Vol. 37, no. 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5700] [data modyf: 22-03-2018 12:13]

[4] Topological Properties of Some Spaces of Continuous Operators / Marian Nowak // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2016, Vol. 36, s. 79--86, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: continuous operators, operator measures, spaces of vector-valued, strict topologies, topology of simple convergence
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1181
[AWCZ-20263] [data modyf: 25-07-2016 10:08]

[5] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2016, Vol. 36, no. 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5699] [data modyf: 22-03-2018 12:11]

[6] Weakly precompact operators on Cb(X, E) with the strict topology / Juliusz Stochmal // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2016, Vol. 36, no. 1, s. 65--77, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: operator measures, spaces of vector-valued continuous functions, strict topologies, strongly bounded operators, weakly precompact operators
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1182
[AWCZ-20294] [data modyf: 08-08-2016 12:52]

[7] On the Uniform Convergence of Sine, Cosine and Double Sine-Cosine Series / Krzysztof Duzinkiewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2016, Vol. 36, s. 87--116, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: cosine series, double sine-cosine series, generalized monotonicity, sine series, uniform convergence
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1177
[AWCZ-20261] [data modyf: 22-07-2016 11:00]

[8] Pointwise Strong Approximation of Almost Periodic Functions / Radosława Kranz, Włodzimierz Łenski, Bogdan Szal // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2016, Vol. 36, s. 45--63, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: almost periodic functions, rate of strong approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1178
[AWCZ-20260] [data modyf: 22-07-2016 10:48]

[9] Boundedness of set-valued stochastic integrals / Michał Kisielewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2015, Vol. 35, no. 2, s. 197--207, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: Itô set-valued integral, integrably boundedness of set-valued integral, set-valued mapping, set-valued stochastic process
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1173
[AWCZ-20006] [data modyf: 25-04-2016 14:40]

[10] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Jerzy Motyl .- Zielona Góra : University of Zielona Góra Press, 2015, Vol. 35, no. 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-5442] [data modyf: 25-04-2016 14:29]

Strona: 1[2] [3] [4] Następna

Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski